Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2020, 4:30 PM EDT for 4 counties in Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 10, 2020, 5:04 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clermont County, OH, Clinton County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:32 PM EDT | TSTM WND DMG | 4 S Lebanon, OH | TREE DOWNED INTO A HOUSE NEAR 100 BLOCK OF EAST BROADWAY IN SOUTH LEBANON. TIME ESTIMATED BY RADAR. |
| Jun 10, 4:33 PM EDT | TSTM WND DMG | 5 Ne Loveland, OH | SEVERAL LARGE LIMBS DOWNED IN THE VILLAGE ON THE GREEN NEIGHBORHOOD OFF STEPHENS ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416 WUUS51 KILN 102030 SVRILN OHC025-027-061-165-102115- /O.NEW.KILN.SV.W.0113.200610T2030Z-200610T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wilmington OH 430 PM EDT Wed Jun 10 2020 The National Weather Service in Wilmington has issued a * Severe Thunderstorm Warning for... Eastern Hamilton County in southwestern Ohio... North central Clermont County in southwestern Ohio... Warren County in southwestern Ohio... Northwestern Clinton County in southwestern Ohio... * Until 515 PM EDT. * At 430 PM EDT, a severe thunderstorm was located near Loveland, moving northeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Mason, Lebanon, Loveland, Montgomery, Waynesville, Morrow, Kings Island, South Lebanon, Maineville, Clarksville, Harveysburg, Goshen, Corwin, Butlerville, Pleasant Plain, Murdock, State Route 123 at State Route 132, Fort Ancient, Lytle and Landen. This includes I-71 in Ohio between mile markers 26 and 46. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3918 8416 3925 8432 3958 8415 3955 8387 TIME...MOT...LOC 2030Z 207DEG 30KT 3925 8421 HAIL...<.75IN WIND...60MPH $$ Novak
3 follow-up statements
893
WWUS51 KILN 102046
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
446 PM EDT Wed Jun 10 2020
OHC025-061-102055-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Hamilton OH-Clermont OH-
446 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON AND NORTH
CENTRAL CLERMONT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.
LAT...LON 3932 8405 3943 8418 3958 8415 3955 8387
TIME...MOT...LOC 2045Z 207DEG 30KT 3937 8413
$$
OHC027-165-102115-
/O.CON.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Warren OH-Clinton OH-
446 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN WARREN AND NORTHWESTERN CLINTON COUNTIES...
At 445 PM EDT, a severe thunderstorm was located over Morrow, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lebanon, Waynesville, Clarksville, Harveysburg, Corwin, Oregonia,
Fort Ancient, Lytle, Middleboro, Genntown, State Route 350 at US
Route 22, Caesar Creek State Park and Kingman.
This includes I-71 in Ohio between mile markers 33 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3932 8405 3943 8418 3958 8415 3955 8387
TIME...MOT...LOC 2045Z 207DEG 30KT 3937 8413
HAIL...<.75IN
WIND...60MPH
$$
Novak887
WWUS51 KILN 102058
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
458 PM EDT Wed Jun 10 2020
OHC165-102108-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Warren OH-
458 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.
LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
3946 8395
TIME...MOT...LOC 2058Z 223DEG 49KT 3952 8391
$$
OHC027-102115-
/O.CON.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Clinton OH-
458 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN CLINTON COUNTY...
At 458 PM EDT, a severe thunderstorm was located near Wilmington,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Kingman.
This includes I-71 in Ohio between mile markers 44 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
3946 8395
TIME...MOT...LOC 2058Z 223DEG 49KT 3952 8391
HAIL...<.75IN
WIND...60MPH
$$
Novak797
WWUS51 KILN 102104 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
504 PM EDT Wed Jun 10 2020
OHC027-102113-
/O.CAN.KILN.SV.W.0113.000000T0000Z-200610T2115Z/
Clinton OH-
504 PM EDT Wed Jun 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Clinton County.
LAT...LON 3949 8398 3956 8398 3955 8387 3948 8392
3946 8395
TIME...MOT...LOC 2102Z 207DEG 30KT 3956 8388
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:07 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 10, 4:07 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 407 PM EDT Wed Jun 10 2020 .SYNOPSIS... Surface trough continues to head east through the Great Lakes today, providing thunderstorms and gusty winds. High pressure builds in from the mid Mississippi Valley Thursday, bringing cooler and drier air. Dry cold front on Friday reinforces cool and dry conditions heading into the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Convection expected to increase in coverage and intensity this evening as convergent boundary/surface trough heads east into an unstable airmass (SBCAPE near 2500-3000). Bulk shear values rising to 45-50 knots support supercells, especially western half of forecast area. Hodographs are mostly straight, so expecting damaging winds as the primary threat, though a few taller cores could produce large hail. In addition, if discrete cells congeal into a linear mode, a few QLCS tornadoes are possible as 0-3km bulk shear values approach 40-45 knots from the southwest. Low level moisture drops quickly behind the trough, so PoPs have been trimmed heading into the later evening hours. Some guidance paints potential for light precip in northern areas late tonight as the mid level trough swings through, though most do not, so stayed dry with just an increase in clouds which clear out around sunrise. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Surface high pressure brings temperatures back just below normal with low humidity through the period. Highs should stay below 80 degrees, with lows in the upper 50s to near 60. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Northwest flow aloft with surface high pressure offering a mainly dry day on Friday. Expect temperatures close to normal with highs on Friday in the upper 70s to lower 80s. Back door type weakening cold front and a shortwave which drop south, could lead to a few showers late Friday night into Saturday across the far northeast counties. Low amplitude mid level trough over the Great Lakes to amplify with closed low developing this weekend. Uncertainty exists on exactly where the low closes off. Consensus forecast closes this low over the Eastern Great Lakes. While the ECMWF continues to be further west, the 12Z deterministic run has trended a little east. Will limit pops to slight chance of a shower Sunday and Monday with the best chance in the east. Pattern changes with mid level ridge building into the area thru the middle of next week. Model solutions differ on how fast the ridge builds into the area. Will limit pops to slight chance/chance categories -- mainly in the afternoon/evening, Monday thru Wednesday. Temperatures to warm thru the period with highs in the mid 80s by Wednesday. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Main impact to aviation during the TAF period will be thunderstorm development and winds. Based on high-res guidance becoming more clustered, confidence is increasing on timing of storms over the TAF sites. Outside a few isolated storms, main development will be with main line, beginning in DAY/CVG/LUK at 20Z, ILN at 21Z, then CMH/LCK at 22Z. Accommodated for potential severity of storms with 2 mile visibility during tempo group, but will need to amend to bring in strong wind gusts as they more closely approach. Wouldn't be surprised to see gusts to at least 35 knots with storms in the developing line, and a few gusts to 50 knots are likely in the stronger storms. Outside of storms, wind gusts out of the south to 25-30 knots may produce impacts in some locations. Expecting direction to shift to southwesterly, then westerly late this evening after the line moves through. Gusts will also decrease late tonight. A brief period of MVFR ceilings are possible late tonight, but still relatively low confidence here. Otherwise, VFR conditions will dominate the Thursday portion of the TAF period. OUTLOOK...MVFR CIGS possible Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...AR AVIATION...Hogue
Hazardous weather outlook, Jun 10, 5:09 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 509 AM EDT Wed Jun 10 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ054>056-060>065-070>074- 077>082-088-110915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 509 AM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Thunderstorms are expected to develop this afternoon and persist into the early evening hours. Some of these storms may include large hail, damaging winds, and tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, while following all local, state and CDC guidelines. OHZ026-034-035-042>046-051>053-110915- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark- 509 AM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and tonight. Thunderstorms are expected to develop this afternoon and persist into the early evening hours. Some of these storms may include large hail, damaging winds, and tornadoes. Damaging winds of 75 mph or greater are possible within the strongest thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, while following all local, state and CDC guidelines.
In the hours before
Local storm report, Jun 10, 4:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG COLERAIN TOWNSHIP 39.26N 84.63W
06/10/2020 HAMILTON OH TRAINED SPOTTER
3-4 INCH BRANCHES DOWN IN YARD.
&&
JEGLocal storm report, Jun 10, 4:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 3 SSW ERLANGER 38.97N 84.62W
06/10/2020 BOONE KY 911 CALL CENTER
WIRE DOWN. TIME ESTIMATED FROM RADAR.
&&
BCLocal storm report, Jun 10, 4:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 1 S FAIRFIELD 39.32N 84.54W
06/10/2020 BUTLER OH TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
&&
ALANRSpecial weather statement, Jun 10, 4:25 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Wilmington OH 425 PM EDT Wed Jun 10 2020 OHZ060-061-070-071-102100- Montgomery OH-Warren OH-Butler OH-Preble OH- 425 PM EDT Wed Jun 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE...EASTERN BUTLER...NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES UNTIL 500 PM EDT... At 425 PM EDT, radar indicated a strong thunderstorm over Williamsdale, moving northeast at 35 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Locations impacted include... Dayton, Hamilton, Kettering, Middletown, Fairfield, Miamisburg, Springboro, Monroe, Trenton, Franklin, Moraine, Carlisle, South Middletown, West Chester, West Carrollton, Seven Mile, Williamsdale, Olde West Chester, Hunter and Wetherington. This includes I-75 in Ohio between mile markers 20 and 21, and between mile markers 25 and 48. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3932 8441 3937 8462 3977 8446 3967 8414 TIME...MOT...LOC 2025Z 207DEG 30KT 3943 8450 Novak
Local storm report, Jun 10, 4:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 4 SSE FLORENCE 38.93N 84.63W
06/10/2020 BOONE KY 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
BCSpecial weather statement, Jun 10, 4:26 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
426 PM EDT Wed Jun 10 2020
KYZ092>096-102100-
Pendleton KY-Owen KY-Kenton KY-Campbell KY-Grant KY-
426 PM EDT Wed Jun 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...EASTERN GRANT...EAST CENTRAL OWEN AND PENDLETON COUNTIES
UNTIL 500 PM EDT...
At 426 PM EDT, radar indicated a strong thunderstorm 7 miles south of
Williamstown, moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Williamstown, Falmouth, Dry Ridge, Butler, Morgan, Corinth, Mount
Auburn, Stewartsville, Northcutt, Gardnersville, Fiskburg, Camp
Northward, New Columbus, Sherman, Goforth, Greenwood, Cherry Grove,
Morning View, Williamstown Lake and Kincaid Lake State Park.
This includes I-75 in Kentucky between mile markers 144 and 161.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3849 8473 3889 8452 3878 8423 3875 8423
3856 8438 3856 8442 3854 8442 3854 8445
3853 8445 3854 8447 3851 8449 3851 8452
3849 8456 3844 8461
TIME...MOT...LOC 2026Z 207DEG 30KT 3852 8457
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:00 PM EDT | Special Weather Statement | ILN | Miami, Montgomery | 30 min |
| Jun 9, 8:31 PM EDT | Tornado Warning | ILN | Miami | 9 min |
| Jun 10, 3:39 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 10, 3:41 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 33 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 33 min |
| Jun 10, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 39 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jun 10, 4:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Jun 10, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 54 min |
| Jun 10, 4:25 PM EDT | Special Weather Statement | ILN | Butler | 35 min |
| Jun 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 37 min |
| Jun 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Shelby | 23 min |
| Jun 10, 4:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Jun 10, 4:48 PM EDT | Special Weather Statement | ILN | Clermont | 27 min |
| Jun 10, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene | 39 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Greene, Warren | 23 min |
| Jun 10, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 37 min |
| Jun 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 32 min |
| Jun 10, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 24 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 50 min |
| Jun 10, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Madison, Union | 47 min |
| Jun 10, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 50 min |
| Jun 10, 5:30 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Union | 45 min |
| Jun 10, 5:32 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| Jun 10, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 13 min |
| Jun 10, 5:37 PM EDT | Special Weather Statement | ILN | Logan | 23 min |
| Jun 10, 5:44 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 21 min |
| Jun 10, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 42 min |
| Jun 10, 5:50 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 40 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 1 more | 47 min |
| Jun 10, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 42 min |
| Jun 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 66 min |
| Jun 10, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 16 min |
| Jun 10, 6:23 PM EDT | Tornado Warning | ILN | Pickaway, Ross | 22 min |
| Jun 10, 6:28 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 47 min |
| Jun 10, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Fairfield, Hocking, Pickaway, Pike, Ross and 1 more | 55 min |
| Jun 10, 6:41 PM EDT | Tornado Warning | ILN | Franklin, Pickaway | 20 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 45 min |
| Jun 10, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 58 min |
| Jun 10, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 50 min |
| Jun 10, 7:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 17 min |
| Jun 10, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 38 min |
| Jun 10, 7:25 PM EDT | Tornado Warning | ILN | Licking | 20 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 15 min |
| Jun 10, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 56 min |
| Jun 10, 7:52 PM EDT | Tornado Warning | ILN | Scioto | 23 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.